# SDR ASMF200510006

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 46,366 hours, 29,955 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 976
- Condition: Failed
- Location: Nr 2
- Part time: 3,604 hours, 2,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE THAT BEFORE TAKEOFF THE RIGHT GENERATOR FREQUENCY AND AHRS-2 WERE OUT OF SERVICE.  THE REPORT WAS DEFERRED IAW MEL 24-1-B.  DURING OVERNIGHT CHECK, THE RIGHT CSD AND OIL HEAT EXCHANGER WERE REPLACED IAW MM 24-10-01/-03, RESPECTIVELY AND THE AHRS-2 WAS TESTED IAW MM 34-21-10, BEING CORRECT.  DEFERRED REPORT WAS CLOSED.
